# SDR VNAA2025072311101

- Difficulty date: July 17, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 31,444 hours, 25,412 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: GG468405419
- Part serial: 4446
- Condition: Leaking
- Location: Zone 200
- Part time: 31,444 hours, 25,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT CAUTION MSG IN FLIGHT. / UPON LEAK CHECK FOUND LEAK AT LH CONNECTOR DUCT FWD OF FLOW CONTROL VALVE AND AT APU BLEED AIR CHECK VALVE.  REMOVED AND REPLACED CONNECTOR DUCT IAW AMM 36-19-03-000/400. PERFORMED LEAK TEST IAW AMM 36-10-00-790-801. LEAK TEST GOOD. NO EICAS BLEED DUCT OR DUCT MON FAULT DETECTED.
